MathSciNet Relay Station
MathSciNet bibliographic data
MR1663751 46K10 (46K05)
Bhatt, S. J. Stinespring representability and Kadison's Schwarz inequality in non-unital Banach star algebras and applications. Proc. Indian Acad. Sci. Math. Sci. 108 (1998), no. 3, 283–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement